-
3
-
-
0041047691
-
The square root problem of Kato in one dimension, and first order elliptic systems
-
P. Auscher, A. McIntosh, A. Nahmod, The square root problem of Kato in one dimension, and first order elliptic systems. Indiana Univ. Math. J. 46 (1997), 659-695
-
(1997)
Indiana Univ. Math. J.
, vol.46
, pp. 659-695
-
-
Auscher, P.1
McIntosh, A.2
Nahmod, A.3
-
4
-
-
0002072217
-
Spectral decompositions and harmonic analysis on UMD spaces
-
E. Berkson, T.A. Gillespie, Spectral decompositions and harmonic analysis on UMD spaces, Studia Math. 112 (1994) 13-49
-
(1994)
Studia Math.
, vol.112
, pp. 13-49
-
-
Berkson, E.1
Gillespie, T.A.2
-
5
-
-
0005515353
-
A multiplier characterization of analytic UMD spaces
-
G. Blower, A multiplier characterization of analytic UMD spaces. Studia Math. 96 (1990), 117-124
-
(1990)
Studia Math.
, vol.96
, pp. 117-124
-
-
Blower, G.1
-
6
-
-
0000156679
-
Some remarks on Banach spaces in which martingale differences are unconditional
-
J. Bourgain, Some remarks on Banach spaces in which martingale differences are unconditional, Arkiv Math. 21 (1983) 163-168
-
(1983)
Arkiv Math.
, vol.21
, pp. 163-168
-
-
Bourgain, J.1
-
8
-
-
0003077392
-
1-BMO duality
-
Cleveland, Ohio
-
1-BMO duality. Probability theory and harmonic analysis (Cleveland, Ohio, 1983), 1-19, Monographs Textbooks Pure Appl. Math., 98, Dekker, New York, 1986
-
(1983)
Probability Theory and Harmonic Analysis
, pp. 1-19
-
-
Bourgain, J.1
-
9
-
-
19644365106
-
-
Dekker, New York
-
1-BMO duality. Probability theory and harmonic analysis (Cleveland, Ohio, 1983), 1-19, Monographs Textbooks Pure Appl. Math., 98, Dekker, New York, 1986
-
(1986)
Monographs Textbooks Pure Appl. Math.
, pp. 98
-
-
-
10
-
-
0013516845
-
Martingale transforms and complex uniform convexity
-
J. Bourgain, W.J. Davis, Martingale transforms and complex uniform convexity. Trans. Amer. Math. Soc. 294 (1986), 501-515
-
(1986)
Trans. Amer. Math. Soc.
, vol.294
, pp. 501-515
-
-
Bourgain, J.1
Davis, W.J.2
-
12
-
-
84899895067
-
p-spaces
-
Lumer, G., Weis, L. (eds.) Marcel Dekker, to appear
-
p-spaces, In: Lumer, G., Weis, L. (eds.) Proc. of the 6th. International Confernce on Evolution equations. Marcel Dekker, 2000 (to appear)
-
(2000)
Proc. of the 6th. International Confernce on Evolution Equations
-
-
Clément, P.1
Prüss, J.2
-
13
-
-
0000614873
-
Maximal regularity and kernel bounds: Observations on a theorem by Hieber and Prüss
-
T. Coulhon, X.T. Duong, Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss. Adv. Differential Equations 5 (2000) 343-368
-
(2000)
Adv. Differential Equations
, vol.5
, pp. 343-368
-
-
Coulhon, T.1
Duong, X.T.2
-
16
-
-
0000373701
-
Sommes d'opérateurs linéaires et équations différentielles opérationnelles
-
G. Da Prato, P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. 54 (1975), 305-387
-
(1975)
J. Math. Pures Appl.
, vol.54
, pp. 305-387
-
-
Da Prato, G.1
Grisvard, P.2
-
17
-
-
0002776551
-
p regularity for abstract differential equations
-
"Functional Analysis and related topics", editor: H. Komatsu, Springer Verlag
-
p regularity for abstract differential equations (In "Functional Analysis and related topics", editor: H. Komatsu), Lect. Notes in Math. 1540, Springer Verlag (1993)
-
(1993)
Lect. Notes in Math.
, pp. 1540
-
-
Dore, G.1
-
18
-
-
1642408829
-
p spaces for an abstract Cauchy problem
-
p spaces for an abstract Cauchy problem. Adv. Differential Equations 5(1-3) (2000), 1-3, 293-322
-
(2000)
Adv. Differential Equations
, vol.5
, Issue.1-3
, pp. 1-3
-
-
Dore, G.1
-
19
-
-
0037874989
-
On the closedness of the sum of two closed operators
-
G. Dore, A. Venni, On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201
-
(1987)
Math. Z.
, vol.196
, pp. 189-201
-
-
Dore, G.1
Venni, A.2
-
21
-
-
8744275479
-
Functional calculi of second-order elliptic partial differential operators with bounded measurable coefficients
-
X.T. Duong, A. McIntosh, Functional calculi of second-order elliptic partial differential operators with bounded measurable coefficients. J. Geom. Anal. 6 (1996), 181-205
-
(1996)
J. Geom. Anal.
, vol.6
, pp. 181-205
-
-
Duong, X.T.1
McIntosh, A.2
-
22
-
-
0032186523
-
Discrete quadratic estimates and holomorphic functional calculi in Banach spaces
-
E. Franks, A. McIntosh, Discrete quadratic estimates and holomorphic functional calculi in Banach spaces. Bull. Austral. Math. Soc. 58 (1998), 271-290
-
(1998)
Bull. Austral. Math. Soc.
, vol.58
, pp. 271-290
-
-
Franks, E.1
McIntosh, A.2
-
23
-
-
0001194596
-
Equations différentielles abstraites
-
P. Grisvard, Equations différentielles abstraites, Ann. Sci. Ecole Norm. Sup. (4) 2 (1969), 311-395
-
(1969)
Ann. Sci. Ecole Norm. Sup. (4)
, vol.2
, pp. 311-395
-
-
Grisvard, P.1
-
30
-
-
0013154536
-
A joint functional calculus for sectorial operators with resolvent
-
F. Lancien, G. Lancien, C. Le Merdy, A joint functional calculus for sectorial operators with resolvent, Proc. London Math. Soc. 77 (1998) 387-414
-
(1998)
Proc. London Math. Soc.
, vol.77
, pp. 387-414
-
-
Lancien, F.1
Lancien, G.2
Le Merdy, C.3
-
31
-
-
0032356359
-
Counterexamples concerning sectorial operators
-
G. Lancien, Counterexamples concerning sectorial operators, Archiv Math. 71 (1998) 388-398
-
(1998)
Archiv Math.
, vol.71
, pp. 388-398
-
-
Lancien, G.1
-
33
-
-
0033475821
-
p-maximal regularity
-
p-maximal regularity, Math. Zeit. 230 (1999), 47-62
-
(1999)
Math. Zeit.
, vol.230
, pp. 47-62
-
-
Le Merdy, C.1
-
38
-
-
19644378308
-
-
Austral. Nat. Univ., Canberra
-
∞ functional calculus. Miniconference on operator theory and partial differential equations (North Ryde, 1986), 210-231, Proc. Centre Math. Anal. Austral. Nat. Univ., 14, Austral. Nat. Univ., Canberra, 1986
-
(1986)
Proc. Centre Math. Anal. Austral. Nat. Univ.
, pp. 14
-
-
-
39
-
-
0002490434
-
Some results on Banach spaces without local unconditional structure
-
G. Pisier, Some results on Banach spaces without local unconditional structure, Comp. Math. 37 (1978) 3-19
-
(1978)
Comp. Math.
, vol.37
, pp. 3-19
-
-
Pisier, G.1
-
40
-
-
0001266043
-
Holomorphic semigroups and the geometry of Banach spaces
-
G. Pisier, Holomorphic semigroups and the geometry of Banach spaces, Annals of Math. (2) 115 (1982), 375-392
-
(1982)
Annals of Math. (2)
, vol.115
, pp. 375-392
-
-
Pisier, G.1
-
41
-
-
0003206141
-
Factorization of linear operators and geometry of Banach spaces
-
60e American Mathematical Society, Providence, R.I.
-
G. Pisier, Factorization of linear operators and geometry of Banach spaces. CBMS Regional Conference Series in Mathematics, 60e American Mathematical Society, Providence, R.I., 1986
-
(1986)
CBMS Regional Conference Series in Mathematics
-
-
Pisier, G.1
-
43
-
-
0004062360
-
-
Pitman, London-San Francisco-Melbourne
-
H. Tanabe, Equations of evolution, Pitman, London-San Francisco-Melbourne, 1979
-
(1979)
Equations of Evolution
-
-
Tanabe, H.1
-
45
-
-
0037985472
-
p-regularity
-
Lumer, G., Weis, L. (eds.) Marcel Dekker, to appear
-
p-regularity. In: Lumer, G., Weis, L. (eds.) Proc. of the 6th. International Confernce on Evolution equations, Marcel Dekker, 2000 (to appear)
-
(2000)
Proc. of the 6th. International Confernce on Evolution Equations
-
-
Weis, L.1
|